# SDR DHL9770238D

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, O/B RIB WS 686.5 FLANGE CRACKED.  INSTALLED WING RIB REPAIR AT STR 8  PER SRM 57-10-5, 7.5 X 2.5.
